JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 144
Further Development of Qi-Type Integral Inequality

    Authors: Yu Miao,  
    Keywords: Hölder inequality, Integral inequality, Jensen's inequality, Nehari inequality, Qi-type inequality.  
    Date Received: 27/07/06  
    Date Accepted: 22/11/06  
    Subject Codes:


    Editors: Sever S. Dragomir,  

We give some further answers to the open problem posed in the article [Feng Qi, Several integral inequalities, J. Inequal. Pure and Appl. Math., 1(2) (2000), Art. 19.] Being Qi's inequality of moment type, we consider the moments of uniformly distributed random variables and construct certain suitable probability measures to solve the posed problem. Moreover, reverse inequality to Qi's and other related results are deduced as well.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login